Scattered wave functions of dislocated lattices

Share/Save/Bookmark

Hosson de, J.Th.M. and Braak van de, H.P. and Caspers, W.J. (1977) Scattered wave functions of dislocated lattices. Physics letters A, 63 (2). pp. 174-176. ISSN 0375-9601

[img]
Preview
PDF
152Kb
Abstract:Using a Wannier function approach and a transformation of the coordinate system it is shown that a method can be set up to calculate the scattered wave function of a dislocated lattice.
Item Type:Article
Copyright:© 1977 Elsevier Science
Faculty:
Science and Technology (TNW)
Link to this item:http://purl.utwente.nl/publications/68019
Official URL:http://dx.doi.org/10.1016/0375-9601(77)90239-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page